# SDR SWAA2022021801069

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 64,037 hours, 37,654 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TE SUPPORT BEAM FOR PANEL 561AB IS CRACKED / REMOVED AND REPLACED TE SUPPORT BEAM FOR PANEL 561AB IAW SRM 51-40-02-0G-0 548403U 24AUG18
